Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abdominal pain, urine discoloration. Abusing Vyvanse and Adderall. Tips?

Hello Doctor, I m a 19 year old male college student who, like most college kids, loves the rush and added efficiency brought on by ADHD medications such as Vyvanse and Adderall . I do in fact have a mild form of ADHD and have been taking 50mg Vyvanse daily for approx. 6 months. As of late, I ve been noticing some sharp, shooting pain in my lower left abdomen (almost in the middle oblique area) and intermittent urine discoloration wherein my urine will be Cola colored or light Rose colored, though I don t believe it to be blood. Any tips on alleviating the pain by natural means? Also, is the urine discoloration (which only seems to occur when I m dehydrated) an issue to be concerned with? Thank you.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response have to consult a surgeon urgently as the drugs you are taking have side effects which can proved fatal if taken causes hypertension and decrease blood flow to many organs leading to their damage...please consult a doctor ASAP and get yourself may be having impending intestinal and kidney damage....I m in no way can tell you any natural method to treat it and you have to take these drugs only in supervision....may be now you ll not be prescribed these as they are causing such side effect in your body
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor